# SDR AU960102

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O320D2J
- Propeller: Mcauly
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Bushing
- Part number: 60260
- Condition: Worn
- Location: Eng,Fuel Control
- Component: Facet, MA45PA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETTOR THROTTLE SHAFT PNO 13-1521 AND BUSHINGS PNO 60-260 HAD EXCESSIVE CLEARANCE DUE TO WEAR IN THE BUSHINGS WHICH WERE WORN THROUGH CAUSING WEAR IN THE BODY OF THE CARBURETTOR AS WELL - ACCELERATOR PUMP LEVER PNO 155-226 AND CONNECTING ROD PNO17-372 WERE ALSO EXCESSIVELY WORN - PERSONNEL/MAINTENANCE ERROR
